# SDR IPXA2022032680533

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,100 hours, 21,271 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 14975502
- Part serial: NA
- Condition: Corroded
- Location: Fs1060 Wl133 Bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG2WING TO BODY STRUCTURE T CHORD AT FS 1060 WL 133 RBL 32 TO RBL 40 HAS CORROSION LOWER SURFACEREPAIRED T CHORD STRUCTURE PER SRM 51-70-12-0G
